# SDR CA960222021

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Part number: 82210010001
- Condition: Misinstalled
- Location: Auto Pilot
- Part time: 1,864 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, W
- Precautionary procedure: O

## Discrepancy

(CAN)IN CRUISE,AT FL250,WITH AUTO PILOT ON, AIRCRAFT OSCILLATING ABOUT LATERAL AXIS,APPROX. 60 TO 80 FEET.INSPECTION FOUND NO TENSION ON THE AUTOPILOT SERVO CABLE WHICH SHOULD BE 15 TO 20 LBS.LH ELEVATOR CONTROL CABLE TENSION WITH SERVO DISCONNECTED WAS FOUND TO BE 35 LBS & SHOULD BE 70,PLUS OR MINUS 7 LBS.SERVO CONTROL RH CABUCKLE ATTACH TO ELEVATOR CONTROL CABLE, INCORRECTLY INSTALLED.CABUCKLE YOKE WAS FITTED TO ELEVATOR CONTROL CABLE 180 DEGREES OUT CAUSING SERVO CABLE TO BE INTERTWINED WITH ELEVATOR CONTROL CABLE.LH ELEVATOR & RH CABLE TURNBUCKLE INCORRECTLY ADJUSTED.FORWARD CABLE ATTACH TO TURNBUCKLE & AFT CABLE ATTACH TO TURNBUCKLE WERE STILL IN SAFETY BUT MISALIGNED CAUSING TWISTING OF THE AFT CABLE.AIRC
